American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 5, Issue 4

Open AccessArticle
The Statistical Models Project (SMp) Normal Tissue Complication Probability (NTCP) Model and Parameters
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 115-118. DOI: 10.12691/ajams-5-4-1
Pub. Date: November 07, 2017Views: 4230Downloads: 2848
Open AccessArticle
The Statistical Models Project (SMp) for Evaluations of Biological Radiation Effects
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 119-124. DOI: 10.12691/ajams-5-4-2
Pub. Date: November 10, 2017Views: 4621Downloads: 3202
Open AccessArticle
Tests for Exponentiality: A Comparative Study
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 125-135. DOI: 10.12691/ajams-5-4-3
Pub. Date: November 15, 2017Views: 5585Downloads: 4107
Open AccessArticle
On The Goodness of Four Types of Organic Fertilizers Using the Split Plot Design and the Two-Way Block Design with Interactions
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 136-144. DOI: 10.12691/ajams-5-4-4
Pub. Date: November 20, 2017Views: 5448Downloads: 3881
Open AccessArticle
Effect of Social Media Applications on Kuwaiti Teenagers: An Empirical Study
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 145-153. DOI: 10.12691/ajams-5-4-5
Pub. Date: November 21, 2017Views: 6836Downloads: 5047
Open AccessArticle
Physical Activity Mode and Survival in U.S. Adults
American Journal of Applied Mathematics and Statistics. 2017, 5(4), 154-158. DOI: 10.12691/ajams-5-4-6
Pub. Date: November 27, 2017Views: 5001Downloads: 3624